MathSciNet Relay Station
MathSciNet bibliographic data
MR905331 (88i:60161) 60K35 (82A43)
Chayes, J. T.; Chayes, L.; Newman, C. M. Bernoulli percolation above threshold: an invasion percolation analysis. Ann. Probab. 15 (1987), no. 4, 1272–1287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement